# SDR SWAA2013010811258

- Difficulty date: December 29, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB, BS 767-787, RBL 21.  REMOVED AND REPLACED INTERCOSTAL WEB BS 767-787, RBL 21 IAW SRM 51-40-02, 53-60-15, 51-40-05, DWG 146A8123 & DWG 146A0081.
